# SDR QXEA2009101200777

- Difficulty date: October 8, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 21,047 hours, 21,747 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FIRE TEST DETECTION NR 2 ENG FIRE BELL DOES NOT SOUND AND ENG FIRE LIGHTS DO NOT ILLUMINATE.  FOUND CHAFED WIRES IN NR2 NACELLE.  CHAFED/DAMAGED WIRES REPAIRED AND WIRES CONTINUITY CHECK GOOD. RETURNED TO SERVICE.
